# SDR CALA0800662

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 33,414 hours, 10,800 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Part number: 111A72024
- Condition: Worn
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION RIGHT-HAND LOWER CHORD AT STATION 530 40RBL HAS A HOLE.  REPAIR COMPLETED PER ECRA 5351-01064 ON WING TO BODY FAIRING SUPPORT RBL 40.1 LOWER CHORD REPAIR.
